# SDR CA070924001

- Difficulty date: September 24, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,958 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080JAM
- Part serial: D7529
- Condition: Weak
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE DRIVEN PUMP WEAK. (TC NR 20070924001)
